# SDR DALA2024101510113

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION AROUND FASTENER HOLES IN AFT MAIN CABIN FLOOR STRUCTURE SUPPORT CHANNEL ATTACH BRACKET, BS.1676 RBL .52.5. DOT 129-100. CORRECTIVE ACTION: REMOVED CORROSION 100% MATERIAL LOSS (EXFOLIATION) IAW B757-200 SRM 51-10-02 & 53-00-51, FORMED CLIP, HEAT TREATED CLIP IAW HEAT TREAT FORM AMS 2770.LOCATED AND DRILLED-NEW ANGLE AND INSTALLED STRUCTURE SUPPORT CHANNEL ATTACH BRACKET, AT BS.1676 RBL.52.5. IAW B757-200 SRM. (0606872)
